MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Atrium

Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Atrium
Model Number LSP201A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for right atrial (ra) leadless pacemaker (lp) normal battery changeout procedure on (b)(6) 2026.During procedure, the ralp was unable to be retrieved with the use of retrieval catheter.And when a second non-abbott retrieval catheter was used and being manipulated inside the ra, hypotension was noted due to a perforation followed by a pericardial effusion.The patient was transferred to patient support with pericardiocentesis performed.It was suspected that the perforation site was in the ra, but it was unknown whether the ralp or the right ventricular lp had caused the perforation.The ralp and rvlp both remained implanted.Patient condition was stabilized eventually and was transferred to the intensive care unit.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
Aveir¿ Leadless Pacemaker, Right Atrium
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50310840
Report Number2017865-2026-17353
Device Sequence Number21025213
Product Code PNJ
UDI-Device Identifier05415067040701
UDI-Public(01)05415067040701(10)S000097766(17)250906
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberLSP201A
Device Lot NumberS000097766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age65 YR
Patient SexFemale